# SDR ASAA0741412

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 26,150 hours, 14,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BODY FRAME FAIL SAFE ANGLE CORRODED.  AFT CARGO BODY FRAME FAILSAFE REINFORCEMENT ANGLE REPLACED WITH NEW PART IAW SRM 51-40-02 AND 51-40-05.
